# SDR GTIA2018022002451

- Difficulty date: February 20, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft time: 3,438 hours, 1,559 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT GATE WITH APU BLEED SUPPLYING PACKS.
